# SDR AU000527

- Difficulty date: July 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: A7872200
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR FORWARD UPLOCK PROXIMITY SENSOR RETURNSPRING BROKEN.
